Israel Journal of Mathematics

, Volume 123, Issue 1, pp 359–364

Metric entropy of convex hulls

Article

DOI: 10.1007/BF02784136

Cite this article as:
Gao, F. Isr. J. Math. (2001) 123: 359. doi:10.1007/BF02784136

Abstract

LetT be a precompact subset of a Hilbert space. The metric entropy of the convex hull ofT is estimated in terms of the metric entropy ofT, when the latter is of order εℒ2. The estimate is best possible. Thus, it answers a question left open in [CKP].

Copyright information

© The Hebrew University Magnes Press 2001

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of IdahoMoscowUSA